# SDR CHQA201100466

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 24,932 hours, 20,471 cycles
- Engine: Allsn AE3007A
- Engine time: 25,101 hours, 19,844 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON LANDING, THE LEFT BRAKES, BOTH THE PILOTS AND CO-PILOTS, NEEDED TO BE PUSHED NEARLY ALL THE WAY DOWN FOR THE BRAKES TO BE EFFECTIVE.  MAINTENANCE PERFORMED SEVERAL TAXI CHECKS, NOTING THAT THERE WAS NO DIFFERENCE BETWEEN THE RIGHT AND LEFT BRAKES EFFECTIVENESS.  ALL OPERATIONAL CHECKS WERE GOOD WITH NO DEFECTS NOTED.
